American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65M10) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 81 found      Go to page: 1 2 3

[1] A. Chalabi. Convergence of relaxation schemes for hyperbolic conservation laws with stiff source terms. Math. Comp. 68 (1999) 955-970. MR 1648367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Haitao Fan. Existence and uniqueness of traveling waves and error estimates for Godunov schemes of conservation laws . Math. Comp. 67 (1998) 87-109. MR 1451320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Abdallah Chalabi. On convergence of numerical schemes for hyperbolic conservation laws with stiff source terms. Math. Comp. 66 (1997) 527-545. MR 1397441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Tao Tang and Zhen-huan Teng. Viscosity methods for piecewise smooth solutions to scalar conservation laws. Math. Comp. 66 (1997) 495-526. MR 1397446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Haim Nessyahu. Convergence rate of approximate solutions to weakly coupled nonlinear systems . Math. Comp. 65 (1996) 575-586. MR 1333321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Bruce A. Wade. Symmetrizable finite difference operators . Math. Comp. 54 (1990) 525-543. MR 1011447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] T. Geveci. On the convergence of a time discretization scheme for the Navier-Stokes equations . Math. Comp. 53 (1989) 43-53. MR 969488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Vincenza Del Prete. Quadratic convergence of vortex methods . Math. Comp. 52 (1989) 457-470. MR 983312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Stephen Roberts. Convergence of a random walk method for the Burgers equation . Math. Comp. 52 (1989) 647-673. MR 955753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Richard Sanders. A third-order accurate variation nonexpansive difference scheme for single nonlinear conservation laws . Math. Comp. 51 (1988) 535-558. MR 935073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Dalia Fishelov. The spectrum and the stability of the Chebyshev collocation operator for transonic flow . Math. Comp. 51 (1988) 559-579. MR 930225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J.-P. Vila. High-order schemes and entropy condition for nonlinear hyperbolic systems of conservation laws . Math. Comp. 50 (1988) 53-73. MR 917818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Stanley Osher and Eitan Tadmor. On the convergence of difference approximations to scalar conservation laws . Math. Comp. 50 (1988) 19-51. MR 917817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Michel Crouzeix and Vidar Thomée. On the discretization in time of semilinear parabolic equations with nonsmooth initial data . Math. Comp. 49 (1987) 359-377. MR 906176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Daniel Michelson. Convergence theorem for difference approximations of hyperbolic quasilinear initial-boundary value problems . Math. Comp. 49 (1987) 445-459. MR 906181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Claes Johnson and Anders Szepessy. On the convergence of a finite element method for a nonlinear hyperbolic conservation law . Math. Comp. 49 (1987) 427-444. MR 906180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Björn Engquist and Bertil Gustafsson. Steady state computations for wave propagation problems . Math. Comp. 49 (1987) 39-64. MR 890253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Eitan Tadmor. The numerical viscosity of entropy stable schemes for systems of conservation laws. I . Math. Comp. 49 (1987) 91-103. MR 890255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Chi-Wang Shu. TVB uniformly high-order schemes for conservation laws . Math. Comp. 49 (1987) 105-121. MR 890256.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Moshe Goldberg and Eitan Tadmor. Convenient stability criteria for difference approximations of hyperbolic initial-boundary value problems. II . Math. Comp. 48 (1987) 503-520. MR 878687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Robert L. Higdon. Absorbing boundary conditions for difference approximations to the multidimensional wave equation . Math. Comp. 47 (1986) 437-459. MR 856696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] E. A. Socolovsky. Difference schemes for degenerate parabolic equations . Math. Comp. 47 (1986) 411-420. MR 856694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Bradley J. Lucier. On nonlocal monotone difference schemes for scalar conservation laws . Math. Comp. 47 (1986) 19-36. MR 842121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] R. S. Falk and P. B. Monk. Logarithmic convexity for discrete harmonic functions and the approximation of the Cauchy problem for Poisson's equation . Math. Comp. 47 (1986) 135-149. MR 842126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Ami Harten. On a large time-step high resolution scheme . Math. Comp. 46 (1986) 379-399. MR 829615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jens Lorenz. Convergence of upwind schemes for a stationary shock . Math. Comp. 46 (1986) 45-57. MR 815830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Lloyd N. Trefethen. Stability of finite-difference models containing two boundaries or interfaces . Math. Comp. 45 (1985) 279-300. MR 804924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Marsha J. Berger. Stability of interfaces with mesh refinement . Math. Comp. 45 (1985) 301-318. MR 804925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] M. N. Spijker. Stepsize restrictions for stability of one-step methods in the numerical solution of initial value problems . Math. Comp. 45 (1985) 377-392. MR 804930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] J. M. Sanz-Serna and C. Palencia. A general equivalence theorem in the theory of discretization methods . Math. Comp. 45 (1985) 143-152. MR 790648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 81 found      Go to page: 1 2 3